Alert archive / North Carolina / Gale Warnings in 2015
Gale Warning 6, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this gale warning at Feb 4, 2015, 3:38 PM EST. It took effect at Feb 5, 2015, 11:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2015, 3:38 PM EST (20:38 UTC)
- In effect from
- Feb 5, 2015, 11:00 AM EST
- Expired
- Feb 6, 2015, 1:03 AM EST
- In force
- 14 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
397 WHUS72 KMHX 042038 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 338 PM EST WED FEB 4 2015 ...GALE FORCE WINDS EXPECTED THURSDAY AFTERNOON AND EVENING... .INCREASING WINDS AND BUILDING SEAS TONIGHT AS AN AREA OF LOW PRESSURE DEVELOPS ALONG THE SOUTHEAST COAST. WINDS WILL SHIFT TO THE NORTH AND INCREASE AS A STRONG COLD FRONT MOVES THROUGH THE WATERS THURSDAY. WINDS EXPECTED TO REACH GALE FORCE OVER MUCH OF THE COASTAL WATERS AND PAMLICO SOUND THURSDAY AFTERNOON AND CONTINUE INTO THURSDAY NIGHT. SEAS WILL BUILD TO 8-11 FEET OFF THE OUTER BANKS THURSDAY NIGHT. WINDS DIMINISH QUICKLY AS HIGH PRESSURE BUILDS INTO THE AREA ON FRIDAY. AMZ135-150-152-154-156-158-050900- /O.UPG.KMHX.GL.A.0003.150205T1800Z-150206T0600Z/ /O.NEW.KMHX.GL.W.0006.150205T1600Z-150206T0600Z/ PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 338 PM EST WED FEB 4 2015 ...GALE WARNING IN EFFECT FROM 11 AM THURSDAY TO 1 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 1 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * WAVES/SEAS...8-11 FEET. 3-4 FEET FOR PAMLICO SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ136-137-050900- /O.NEW.KMHX.SC.Y.0020.150205T1500Z-150206T0600Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 338 PM EST WED FEB 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 1 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 1 AM EST FRIDAY. * WINDS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-131-050900- /O.NEW.KMHX.SC.Y.0020.150205T1500Z-150206T1100Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 338 PM EST WED FEB 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 6 AM EST FRIDAY. * WINDS...NORTH WINDS 20 TO 30 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
268 WHUS72 KMHX 050042 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 742 PM EST WED FEB 4 2015 ...GALE FORCE WINDS EXPECTED THURSDAY AFTERNOON AND EVENING... .INCREASING WINDS AND BUILDING SEAS TONIGHT AS AN AREA OF LOW PRESSURE DEVELOPS ALONG THE SOUTHEAST COAST. WINDS WILL SHIFT TO THE NORTH AND INCREASE AS A STRONG COLD FRONT MOVES THROUGH THE WATERS. WINDS EXPECTED TO REACH GALE FORCE OVER MUCH OF THE COASTAL WATERS AND EASTERN SOUNDS CONTINUING INTO THE EVENING. SEAS WILL BUILD TO 8-12 FEET OFF THE OUTER BANKS THURSDAY AFTERNOON INTO THE EVENING. WINDS DIMINISH QUICKLY AS HIGH PRESSURE BUILDS INTO THE AREA ON FRIDAY. AMZ130-051245- /O.UPG.KMHX.SC.Y.0020.150205T1500Z-150206T1100Z/ /O.EXB.KMHX.GL.W.0006.150205T1600Z-150206T0000Z/ ALBEMARLE SOUND- 742 PM EST WED FEB 4 2015 ...GALE WARNING IN EFFECT FROM 11 AM TO 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ135-150-152-154-156-158-051245- /O.CON.KMHX.GL.W.0006.150205T1600Z-150206T0600Z/ PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 742 PM EST WED FEB 4 2015 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THURSDAY TO 1 AM EST FRIDAY... * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 40 KT. * WAVES/SEAS...8-12 FEET. 3-4 FEET FOR PAMLICO SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ131-136-137-051245- /O.EXT.KMHX.SC.Y.0020.150205T1600Z-150206T0600Z/ ALLIGATOR RIVER-PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 742 PM EST WED FEB 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THURSDAY TO 1 AM EST FRIDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
460 WHUS72 KMHX 050832 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 332 AM EST THU FEB 5 2015 ...GALE FORCE WINDS TODAY AND INTO TONIGHT... .WINDS WILL SHIFT NORTH AND INCREASE BEHIND A STRONG COLD FRONT PASSAGE THIS MORNING. WINDS WILL REACH GALE FORCE OVER MUCH OF THE MARINE AREA BY AROUND MIDDAY AND CONTINUE INTO THIS EVENING. SEAS BUILD TO 8-12 FEET OFF THE OUTER BANKS THIS AFTERNOON INTO THE EVENING. WINDS DIMINISH QUICKLY AS HIGH PRESSURE BUILDS INTO THE AREA ON FRIDAY. AMZ131-052100- /O.UPG.KMHX.SC.Y.0020.150205T1600Z-150206T0600Z/ /O.EXA.KMHX.GL.W.0006.150205T1600Z-150206T0000Z/ ALLIGATOR RIVER- 332 AM EST THU FEB 5 2015 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ135-150-152-154-156-158-052100- /O.CON.KMHX.GL.W.0006.150205T1600Z-150206T0600Z/ PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 332 AM EST THU FEB 5 2015 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST FRIDAY... * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 40 KT. * WAVES/SEAS...8-12 FEET. 3-4 FEET FOR PAMLICO SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ130-052100- /O.CON.KMHX.GL.W.0006.150205T1600Z-150206T0000Z/ ALBEMARLE SOUND- 332 AM EST THU FEB 5 2015 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ136-137-052100- /O.EXT.KMHX.SC.Y.0020.150205T1600Z-150206T0000Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 332 AM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
918 WHUS72 KMHX 051449 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 949 AM EST THU FEB 5 2015 ...GALE FORCE WINDS TODAY AND INTO TONIGHT... .WINDS WILL SHIFT NORTH AND INCREASE BEHIND A STRONG COLD FRONT PASSAGE LATE THIS MORNING AND AFTERNOON. WINDS WILL REACH GALE FORCE OVER MUCH OF THE MARINE AREA BY AROUND MIDDAY AND CONTINUE INTO THIS EVENING. SEAS BUILD TO 8-12 FEET OFF THE OUTER BANKS THIS AFTERNOON INTO THE EVENING. WINDS DIMINISH QUICKLY AS HIGH PRESSURE BUILDS INTO THE AREA ON FRIDAY. AMZ130-131-060300- /O.EXT.KMHX.GL.W.0006.150205T1600Z-150206T0300Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 949 AM EST THU FEB 5 2015 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ135-150-152-154-156-158-060300- /O.CON.KMHX.GL.W.0006.150205T1600Z-150206T0600Z/ PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 949 AM EST THU FEB 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY... * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * WAVES/SEAS...8-12 FEET. 3-5 FEET FOR PAMLICO SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ136-137-060300- /O.EXT.KMHX.SC.Y.0020.150205T1600Z-150206T0300Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 949 AM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
837 WHUS72 KMHX 052027 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 327 PM EST THU FEB 5 2015 ...GALE FORCE WINDS CONTINUE INTO TONIGHT... .STRONG WINDS WILL CONTINUE INTO TONIGHT. SEAS WILL BUILD TO 8 TO 12 FEET NORTH OF OCRACOKE AND 4 TO 8 FEET SOUTH. WINDS WILL DIMINISH OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE AREA ON FRIDAY. AMZ135-150-152-154-156-158-060600- /O.CON.KMHX.GL.W.0006.000000T0000Z-150206T0600Z/ PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 327 PM EST THU FEB 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY... * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * WAVES/SEAS...8 TO 12 FEET. 3 TO 5 FEET FOR PAMLICO SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ130-131-060300- /O.CON.KMHX.GL.W.0006.000000T0000Z-150206T0300Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 327 PM EST THU FEB 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 40 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ136-137-060300- /O.CON.KMHX.SC.Y.0020.000000T0000Z-150206T0300Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 327 PM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
786 WHUS72 KMHX 060300 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1000 PM EST THU FEB 5 2015 ...GALE CONDITIONS WINDING DOWN...SMALL CRAFT CONDITIONS CONTINUE THROUGH FRIDAY... .STRONG WINDS ARE DIMINISHING ACROSS THE EASTERN NC WATERS EXCEPT ACROSS THE CENTRAL WATERS WHERE WIND GUSTS OF 35 TO 40 KNOTS ARE EXPECTED UNTIL THE EARLY MORNING HOURS. WINDS OF 20 TO 30 KNOTS WILL CONTINUE ACROSS THE REST OF THE WATERS AND SOUNDS. AMZ135-061200- /O.CAN.KMHX.GL.W.0006.000000T0000Z-150206T0600Z/ /O.NEW.KMHX.SC.Y.0022.150206T0300Z-150206T1200Z/ PAMLICO SOUND- 1000 PM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-131-061200- /O.CAN.KMHX.GL.W.0006.000000T0000Z-150206T0300Z/ /O.NEW.KMHX.SC.Y.0022.150206T0300Z-150206T1200Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 1000 PM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT. * WAVES...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-061500- /O.CAN.KMHX.GL.W.0006.000000T0000Z-150206T0600Z/ /O.NEW.KMHX.SC.Y.0022.150206T0300Z-150206T1500Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 1000 PM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 30 KT. * SEAS...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-061200- /O.CAN.KMHX.GL.W.0006.000000T0000Z-150206T0600Z/ /O.NEW.KMHX.SC.Y.0022.150206T0300Z-150206T1200Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1000 PM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-060400- /O.CAN.KMHX.SC.Y.0020.000000T0000Z-150206T0300Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 1000 PM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW 25 KNOTS. $$ AMZ152-154-060600- /O.CON.KMHX.GL.W.0006.000000T0000Z-150206T0600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1000 PM EST THU FEB 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY... * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
321 WHUS72 KMHX 060603 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 103 AM EST FRI FEB 6 2015 ...SMALL CRAFT CONDITIONS CONTINUE TODAY... .WINDS CONTINUE TO DIMINISH ACROSS THE EASTERN NC WATERS EARLY THIS MORNING. NORTH WINDS OF 20 TO 30 KNOTS WILL DIMINISH TO AROUND 10 TO 20 KNOTS AROUND DAYBREAK AND TO AROUND 5 TO 15 KNOTS BY MID DAY. SEAS AROUND 8 TO 13 FEET WILL GRADUALLY SUBSIDE THROUGH THE MORNING HOURS AND IS EXPECTED TO DROP BELOW 6 FEET ACROSS ALL WATERS BY LATE AFTERNOON. AMZ152-154-061815- /O.CAN.KMHX.GL.W.0006.000000T0000Z-150206T0600Z/ /O.EXB.KMHX.SC.Y.0022.000000T0000Z-150206T2200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 103 AM EST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 30 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-131-135-061200- /O.CON.KMHX.SC.Y.0022.000000T0000Z-150206T1200Z/ ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND- 103 AM EST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...NORTH 15 TO 25 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-061500- /O.CON.KMHX.SC.Y.0022.000000T0000Z-150206T1500Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 103 AM EST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-061200- /O.CON.KMHX.SC.Y.0022.000000T0000Z-150206T1200Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 103 AM EST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...NORTH 15 TO 25 KT. * SEAS...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Feb 4, 3:18 PM EST, 20 minutes earlier.
Area forecast discussion, Feb 4, 3:18 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
318 PM EST WED FEB 4 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE ALONG THE COAST TONIGHT...WHILE
A COLD FRONT MOVES THROUGH EARLY THURSDAY. HIGH PRESSURE WILL
BUILD IN BEHIND THE FRONT THURSDAY THROUGH THE WEEKEND. ANOTHER
COLD FRONT WILL MOVE THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /TONIGHT/...
AS OF 315 PM WED...LATEST SFC ANALYSIS SHOWS HIGH PRESSURE MOVING
OFF THE COAST...LOW OVER THE GULF OF MEXICO...AND ANOTHER LOW
PRESSURE BEGINNING TO DEVELOP OFF GA/SC. RAIN WILL OVERSPREAD THE
REGION TONIGHT FROM THE SW AS LOW MOVES UP THE SE COAST...WILL
CONTINUE LIKELY/CATEGORICAL...WITH BEST CHANCES ALONG THE COAST E
OF HWY 17. PERIODS OF MODERATE TO HEAVY RAIN OVERNIGHT...WITH
RAINFALL AMTS 0.25-1". OVERNIGHT LOWS IN THE UPPER 30S/MID 40S.
&&
.SHORT TERM /THURSDAY/...
AS OF 315 PM WED...COLD FRONT WILL MOVE THROUGH EARLY...WHILE LOW
CONTINUES TO MOVE ALONG THE NC COAST. FRONT WILL MOVE OFFSHORE
AND LOW WILL DEEPEN TO THE NE. GUSTY NLY WINDS EXPECTED BEHIND
THE FRONT AND DEPARTING LOW WITH STRONG CAA. WIND GUSTS 30-40
MPH...STRONGEST ALONG THE COAST THOUGH AT THIS TIME EXPECT TO
REMAIN BELOW WIND ADV CRITERIA. RAIN WILL BE TAPERING OFF FROM
WEST TO EAST THURSDAY MORNING INTO THE EARLY AFTERNOON. HIGHS
THURSDAY EXPECTED EARLY THEN FALLING IN THE AFTERNOON WITH CAA.
COULD SEE MINOR WATER LEVEL RISES WITH NORTHERLY WINDS FOR THE
NORTHERN OUTER BANKS AND AREAS ADJACENT TO THE SOUTHERN PAMLICO
SOUND...BUT EXPECT STRONGEST WIND DURATION AROUND 12 HOURS SO NO
SIG IMPACTS EXPECTED AT THIS TIME.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AS OF 300 PM WEDNESDAY...THE PASSAGE OF AN ARCTIC COLD FRONT LATE
THURSDAY WILL USHER IN A BLAST OF VERY COLD AIR ACROSS EASTERN NC
THURSDAY NIGHT AND FRIDAY. OVERNIGHT LOWS WILL BE IN THE UPPER TEENS
TO LOW 20S WITH A POTENTIAL FOR MID TEENS IN THE NORMALLY COLDER
INLAND LOCATIONS. THINK THE ATMOSPHERE WILL BE WELL MIXED SO WILL
SHY AWAY FROM THE COLDEST MOS AT THIS TIME. HIGHS ON FRIDAY WILL
ONLY BE IN THE UPPER 30S TO LOWER 40S EVEN WITH SUNNY SKIES.
AFTER A CHILLY START, THE WEEKEND FEATURES DRY WEATHER AND
MODERATING TEMPERATURES AS SFC HIGH PRESSURE MOVES OFF THE SE COAST
SETTING UP A MILDER LOW LEVEL RETURN FLOW AS MID LEVEL FLOW BECOMES
ZONAL. HIGHS SATURDAY REACH INTO THE LOW TO MID 50S FOR MANY AREAS
AND SUNDAYS AND MONDAYS HIGHS WILL REACH INTO THE 60S AWAY FROM THE
COAST. LATEST MODEL GUIDANCE SUGGESTS THE ARRIVAL OF ANY
PRECIPITATION ASSOCIATED WITH A NORTHERN STREAM TROUGH AND
ASSOCIATED CLIPPER LOW/COLD FRONT MAY NOT BE UNTIL LATE SUNDAY NIGHT
WITH BEST THREAT EXPECTED MONDAY INTO MONDAY NIGHT. CONSENSUS OF
GUIDANCE FAVORS A MORE PROGRESSIVE SYSTEM AS IT MOVES THROUGH THE
AREA EARLY NEXT WEEK BUT WILL NEED TO KEEP AT LEAST SLIGHT CHANCE
POPS GOING THRU TUESDAY WITH THE UPPER TROUGH/LOW FORECAST TO CROSS
THE AREA. THINK MOST PRECIPITATION WILL FALL AS RAIN AS IT WILL BE
SUFFICIENTLY WARM INTO EARLY TUESDAY BUT COULD SEE A CHANGE OVER TO
OR MIXTURE WITH LIGHT SNOW LATER TUESDAY INLAND. POST FRONTAL, MUCH
COOLER AIR ARRIVES FOR TUESDAY AND WEDNESDAY.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY/...
AS OF 1220 PM WED...VFR THROUGH THE DAY WITH LIGHT SOUTH FLOW
DEVELOPING. BKN-OVC HIGH CLOUDS GRADUALLY LOWERING THIS AFTERNOON
TO AROUND 3 KFT AS BOUNDARY LAYER MOISTURE INCREASES. LIGHT SOUTH
WIND THIS EVENING WILL SLOWLY VEER TO WEST NORTHWEST AFTER
MIDNIGHT. RAIN WILL MOVE INTO THE REGION FROM THE SOUTH THIS
EVENING BECOMING WIDESPREAD LATE TONIGHT WITH VSBYS/CIGS DROPPING
TO IFR/MVFR. CONDITIONS SHOULD IMPROVE RAPIDLY JUST BEFORE SUNRISE
AS THE COASTAL LOW MOVES FURTHER OUT TO SEA AND DRIER AIR MOVES
IN. NW WINDS WILL INCREASE THROUGH THE MORNING HOURS BECOMING
GUSTY BY AFTERNOON.
LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 300 PM WEDNESDAY...DRY AND BREEZING CONDITIONS EARLY THURSDAY
EVENING THEN CONTINUED DRY WITH PREVAILING VFR CONDITIONS THROUGH
SUNDAY AS HIGH PRESSURE DOMINATES THE WEATHER. A CLIPPER LOW AND
ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY WITH A
CHANCE OF SHOWERS AND BRIEF SUB VFR CONDITIONS.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 315 PM WED...LATEST OBS SHOW SE/SLY WINDS 5-15KT AND SEAS
2-4FT. CONDITIONS WILL GRADUALLY DETERIORATE OVERNIGHT AS LOW
PRESSURE DEVELOPS ALONG THE SE COAST WITH INCREASING WINDS AND
BUILDING SEAS. WINDS INCREASING MAINLY SOUTH OF OREGON INLET TO
15-25KT WITH SEAS BUILDING TO 4-6FT. GALE WARNING IN EFFECT FOR
COASTAL WATERS AND PAMLICO SOUND FOR STRONG WINDS BEHIND THE
FRONT/LOW THURSDAY. SCA FOR THE ALBEMARLE SOUND AND RIVERS. THOUGH
COULD BE SLIGHTLY MORE MARGINAL FOR THE SOUTHERN WATERS. NLY
WINDS 20-30KT WITH GUSTS 30-40KT BEGINNING LATE MORNING/EARLY
AFTERNOON...WITH SEAS BUILDING TO 6-9FT.
LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 300 PM WEDNESDAY... GALES WILL BE ONGOING EARLY THURSDAY
EVENING THEN WINDS WILL GRADUALLY DIMINISH LATE THURSDAY NIGHT TO 10
TO 20 KT WITH SEAS FORECAST TO SUBSIDE BELOW 6 FT LATE FRIDAY WITH
WINDS DIMINISHING TO 10 KT OR LESS LATE. CONDITIONS WILL BRIEFLY
REMAIN BELOW ADVISORY CRITERIA FRIDAY NIGHT INTO SATURDAY THEN
HIGH PRESSURE MOVING OFF OF THE COAST AND A FRONT APPROACHING FROM
THE DISTANT NORTH WILL TIGHTEN THE GRADIENT LEADING TO WINDS
INCREASING TO 15 TO 25 KT AND SEAS BUILDING ABOVE 6 FT FROM LATE
SATURDAY THROUGH SUNDAY NIGHT. CONDITIONS MAY BRIEFLY DROP BELOW
ADVISORY CRITERIA MONDAY BUT SHOULD INCREASE AGAIN FOLLOWING THE
PASSAGE OF THE FRONT MONDAY NIGHT INTO TUESDAY.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 1 AM EST FRIDAY
FOR AMZ136-137.
GALE WARNING FROM 11 AM THURSDAY TO 1 AM EST FRIDAY FOR AMZ135-
150-152-154-156-158.
SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 6 AM EST FRIDAY
FOR AMZ130-131.
&&
SYNOPSIS...CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...JME
AVIATION...JME/LEP
MARINE...JME/CQDHazardous weather outlook, Feb 4, 3:31 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 331 PM EST WED FEB 4 2015 NCZ029-044>047-079>081-090>095-098-103-104-052045- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 331 PM EST WED FEB 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTHERLY WIND GUSTS 30 TO 40 MPH EXPECTED THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 3:50 AM EST | Gale Watch | MHX | 12 hr | |
| Feb 4, 3:38 PM EST | Small Craft Advisory | MHX | 30 hr |
Nearby
Gale Warnings in North Carolina, 2015Every gale warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.